Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Self-accessible states for linear systems on time scales

Authors: Hernán R. Henríquez and Jaqueline G. Mesquita
Journal: Proc. Amer. Math. Soc. 146 (2018), 1257-1269
MSC (2010): Primary 93B05; Secondary 34N05
Published electronically: October 10, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we are concerned with linear control systems on time scales. We show that, under appropriate hypotheses, the self-accessible trajectories have diameter greater than or equal to a certain fixed positive number.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 93B05, 34N05

Retrieve articles in all journals with MSC (2010): 93B05, 34N05

Additional Information

Hernán R. Henríquez
Affiliation: Departamento de Matemática, Universidad de Santiago, USACH, Casilla 307, Correo 2, Santiago, Chile

Jaqueline G. Mesquita
Affiliation: Departamento de Matemática, Universidade de Brasília, Campus Universitário Darcy Ribeiro, Asa Norte 70910-900, Brasília-DF, Brazil

Keywords: Dynamic equations on time scales, abstract Cauchy problem on time scales, control systems on time scales, controllability, self-accessible states.
Received by editor(s): April 24, 2017
Published electronically: October 10, 2017
Additional Notes: The first author was supported in part by CONICYT under grant FONDECYT 1130144 and DICYT-USACH
The second author was supported by FAPESP grant 2013/17104-3 and FAPESP grant 2014/15250-5.
Communicated by: Mourad Ismail
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society